Sector Estimates for Hyperbolic Isometries

Jean Bourgain, Alex Kontorovich, Peter Sarnak

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


We prove various orbital counting statements for Fuchsian groups of the second kind. These are of independent interest, and also are used in the companion paper [BK] to produce primes in the Affine Linear Sieve.

Original languageEnglish (US)
Pages (from-to)1175-1200
Number of pages26
JournalGeometric and Functional Analysis
Issue number5
StatePublished - Nov 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology


  • Fuchsian groups
  • Hyperbolic lattice point counting
  • infinite volume
  • sector estimates


Dive into the research topics of 'Sector Estimates for Hyperbolic Isometries'. Together they form a unique fingerprint.

Cite this